I've been on Avonex almost a year now. I have only had one site reaction and that was about 6 weeks ago. I give all my shots to my thighs since I always have site reactions to my arms.
After the site reaction went away, I immediately started having deep tissue pain in my right knee and lower thigh and it hurt. The pain is on the outer side and goes up to my thigh about the size of my open hand. Not very close to the site reaction at all.
It is now on both sides but worse on the right thigh. I have noticed when I get the chill bumps that area does not get the bumps. It is really odd and it's the first time I have had this sensation. I have tried putting heat on it and rubbing it gently and that seems to help a little bit.
It's much better but I see my Neuro at the end of the month and I am going to have her check it out. I haven't had any trouble with the Avonex shots since that bad one and don't know if that's even what caused this tissue pain. I will let you know what she says.
Originally Posted by DAY1
I've heard others talk about this. I've had it before. It's back and it's bad.
Driving me insane.
It is a deep tissue itching. It started again about 2 weeks ago. At that point it was sickening but not that bad. Just around my knees and into my calves. Tonight, it seems to be everywhere. I've about rubbed my face and ears off.
I know scratching doesn't help. I just want it to go away or at least not last long. The last time I had it, I had it every day for over a year. So it's disheartening for it to show it's ugly head again.
Does anyone know what it's actually called? Is there a name for it? Is it just nerve pain? Or is there an actual name for it?